# SDR E07A201912020006

- Difficulty date: November 20, 2018
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N361AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500313
- Aircraft time: 2,125 hours, 1,365 cycles
- Engine: Pwc PW535E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 10965000105
- Part serial: TO0283
- Condition: Cracked
- Location: Bleed Air
- Part time: 454 hours, 285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH PRECOOLER INLET DIVERTER WELDS FOUND DURING INSPECTION IAW SERVICE LETTER 505-36-0003.   REPLACED WITH OVERHAULED UNIT.
